# SDR C2XA07IA197

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 16,972 hours, 12,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2890, DURING PRE-FLIGHT INSPECTION, THE NUMBER ONE ELECTRIC HYDRAULIC PUMP FAILED AND A SMOKE SMELL WAS REPORTED IN THE COCKPIT.  MAINTENANCE OPERATIONALLY TESTED THE ELECTRIC HYDRAULIC PUMP WITH NO DEFECTS NOTED, AND COULD NOT DUPLICATE THE SMOKE SMELL.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
